# SDR SWAA2022020332967

- Difficulty date: October 31, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 20,094 hours, 8,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 453A26111
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SCUFF PLATE CORNER PIECE PART # 453A2611-1 IS CORRODED IN SEVERAL AREAS AS MARKED BACKSIDE / REMOVED SCUFF PLATE CORNER PIECE IAW B737-800 SRM 51-40-02-0G-0 VERIFIED PART AS 453A2611-1 ATAG#A48765. INSTALLED IAW B737-800 SRM 51-40-02-0G0.
